Uneven and Bumpy Lips After Restylane?
- Asked by tat_mag
- 9 months ago
It has been two weeks since I got my lip injected with restylane, when I went back to check up my doctor just gave me a little more on one side to "even" it out and told me to massage the bump I had on the other side of my upper lip. Well my lips still looks pretty bad in my opinion because one side is lower due to the bump as you can see in the picture. Any solutions to this?
Bumpy lips after restylane
Correcting uneven lips can be done in two general ways. Adding more to obtain symmetry and filling in any deformities. OR using hyaluronidase to remove some of the hyaluronic acid (Restylane) to help soften areas where you might feel there is too much product. Before venturing on either course, you should make sure that there is no swelling or bruising or your corrective measures may be premature.
Uneven and Bumpy Lips After Restylane?
Bruising and swelling can persist for a while, and you do not want to chase swelling or bruising with product. Patience is best and waiting a few more weeks is more sensible.
Kenneth Hughes, MD Los Angeles, CA
Web reference: http://www.hughesplasticsurgery.com
Uneven, Bumpy Lips after Restylane
It is not uncommon to have some swelling after Restylane treatment that may cause asymmetry. It is recommended to wait for the swelling to resolve prior to undergoing additional injections. Bumps can be typically treated with massage.
Uneven and bumpy lips after Restylane
Swelling can sometimes persist for longer than two weeks following lip augmentation with filler. Residual swelling can cause an uneven appearance. I would recommend giving it a little more time and see how you continue to heal from the procedure. If necessary, your physician can dissolve any excess filler with the enzyme hyaluronidase. I hope this helps, and I wish you the best of luck.
Lip Enhancement with Restylane
Restylane for lips
Please wait another 2 weeks to see your final Restylane result. If you are still not happy, return to your injector for assessment. If there is a persistent bump, he may be able to dissolve it. If he is not able to help you, consider visiting another doctor who may be able to help.
Bumps After Restylane
Everyone reacts slightly differently to having cosmetic injections. Some bruise and swell more than others and for longer than others. And it is also possible to have uneven swelling. Another possibility is that product was injected improperly. As the doctors below advised, I also advise you to wait for a total of 6 weeks after the procedure for all swelling to resolve. If the problem persists, you can ask your doctor to dissolve the Restylane.
Web reference: http://www.finetouchdermatology.com/los-angeles-restylane/
Restylane and lips
It can take up to two weeks or longer sometimes for swelling to subside, especially in lips. Making adjustments prior to allowing this time is sometimes not indicated. Follow up with your provider or go to another if you're not pleased with your treatment.
2 weeks after Restylane and still uneven
Some people do have persistent swelling after injections into the lips. Remember this area is very thin so injections here can bruise and swell more than other areaas. Additionally, we tell people that two weeks is the average, and this would be for an average number of times the needle poked you. If your injector uses less in each area but pokes you more times, you may have longer bruising and swelling. I would suggest you wait 2 more weeks. And at that point you can assess what is still bumpy or uneven. It's easy to have a small amount of hyaluronidase injected into the small bump you have, but this really isn't advisable until you are sure that all bruising and swelling is gone. Otherwise you'll end up taking some out, putting more back in, etc. Wait it out, then adjust accordingly.
I would wait a little longer - if the bumpiness persists, the Restylane can be dissolved.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.